Simple Search:

Browse by Journal Title

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: S
Number of items: 2.


Shahverdian, Ashot and Kilicman, Adem (2013) Exact formula for distribution of sequences {ωn}. International Journal of Number Theory, 9 (1). pp. 179-187. ISSN 1793-0421; ESSN: 1793-7310

Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2009) A method of estimating the p-adic sizes of common zeros of partial derivative polynomials associated with a quintic form. International Journal of Number Theory, 5 (3). pp. 541-554. ISSN 1793-0421; ESSN: 1793-7310

This list was generated on Mon Apr 23 17:44:12 2018 +08.